# SDR USAA2013031200009

- Difficulty date: March 9, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 103,060 hours, 20,545 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T310018
- Part serial: 000188
- Condition: Cracked
- Location: Le Slat
- Part time: 103,060 hours, 20,545 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3C CHECK - DELAMINATION ON RIGHT WING 7 SLAT TRAILING EDGE WEDGE APPROX 51.5 INCHES FROM OUTBOARD END ON UPPER SURFACE & 2.5 INCHES FORWARD OF THE TRAILING EDGE.  REPAIRED RIGHT WING 7 SLAT TRAILING EDGE WEDGE IAW B767 SRM 51-70-10.
